# SDR DL73S060007

- Difficulty date: January 2, 2006
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N309DL
- Make and model: Boeing 737232
- Aircraft serial: 23081
- Aircraft time: 60,161 hours, 45,261 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ABOVE R-2 DOOR AND OVERHEAD IN THE AFT GALLEY INOP.  REPLACED POWER SUPPLY.
